# SDR HNAA2014052100161

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 53,554 hours, 59,586 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2114011342
- Part serial: 26156
- Condition: False Indication
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AIRSPEED INDICATOR SHOWED READING IN EXCESS OF ACTUAL AIRSPEED AND ON GROUND, INDICATOR SHOWS 240 KNOTS.  R & R CAPTAIN'S AIRSPEED INDICATOR. TESTED GOOD IAW 34-11-00.
